# SDR DALA2024021301997

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,449 hours, 41,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:1C . C/A: FOUND 1C EMERGENCY FLOOR LIGHTING LENSE LOOSE, RESECURED, EMER LIGHT OPERATES NORMAL, A/C OK FOR SVC. (LP: 0194331)
